MathSciNet Relay Station
MathSciNet bibliographic data
MR2261750 (2007g:58025) 58J22 (19K56 46L80 57R67)
Kasparov, Gennadi; Yu, Guoliang The coarse geometric Novikov conjecture and uniform convexity. Adv. Math. 206 (2006), no. 1, 1–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement